Benepali reaction

I've been using Benepali for 5 month and had no reactions at all, the response to treatment has been good. This last month I have been developing reactions at the injection site, but they only appear about 3 days after injections. They are about 5-6cm in dimension. I have AS, this last few weeks pain has increased, although not to levels before Benepali. Should I be concerned 😏

2 Replies
oldestnewest

The same thing happened to me with Enbrel. After a few weeks I started having ISRs, which came up a few days after injecting. If they are not bothering you too much you can probably ignore them but I'd talk to your GP or rheumatology team for their advice.

People have found various ways to help if they are a nuisance e.g. Antihistamines (oral or topical) or 1% hydrocortisone cream, or some people found icing ie using ice cubes, or aloe vera gel helps.

1 like
Reply

Thanks for that advice. They are not troubling me. Was more concerned it might be a sign they were not working as effectively, or I hear about people developing antibodies to biologics. Thanks again

1 like
Reply

You may also like...